Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

One-step extension of the Bergman shift


Authors: Yong Bin Choi, Jin Kyu Han and Woo Young Lee
Journal: Proc. Amer. Math. Soc. 128 (2000), 3639-3646
MSC (1991): Primary 47B20, 47B37
DOI: https://doi.org/10.1090/S0002-9939-00-05516-7
Published electronically: June 7, 2000
MathSciNet review: 1694855
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we answer a question of Curto and Fialkow: there exists a quadratically hyponormal weighted shift which is not positively quadratically hyponormal.


References [Enhancements On Off] (What's this?)

  • 1. J. Bram, Subnormal operators, Duke Math. J. 22 (1955), 75-94. MR 16:835a
  • 2. J.B. Conway, Subnormal Operators, Pitman Publ. Co., London, 1981. MR 83i:47030
  • 3. R.E. Curto, Quadratically hyponormal weighted shifts, Int. Eq. Op. Th. 13 (1990), 49-66. MR 90k:47061
  • 4. R.E. Curto, Joint hyponormality: A bridge between hyponormality and subnormality, Proc. Symposia Pure Math. 51 (1990), Part II, 69-91. MR 91k:47049
  • 5. R.E. Curto and L.A. Fialkow, Recursively generated weighted shifts and the subnormal completion problem, II, Int. Eq. Op. Th. 18 (1994), 369-426. MR 94m:47044
  • 6. R.E. Curto and I.B. Jung, Quadratically hyponormal weighted shifts with two equal weights, preprint.
  • 7. R.E. Curto, P.S. Muhly and J. Xia, Hyponormal pairs of commuting operators, Operator Theory: Adv. Appl. 35 (1988), 1-22. MR 90m:47037

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 47B20, 47B37

Retrieve articles in all journals with MSC (1991): 47B20, 47B37


Additional Information

Yong Bin Choi
Affiliation: Department of Mathematics, Sungkyunkwan University, Suwon 440-746, Korea

Jin Kyu Han
Affiliation: Department of Mathematics Education, Mokwon University, Daejon 301-719, Korea

Woo Young Lee
Affiliation: Department of Mathematics, Sungkyunkwan University, Suwon 440-746, Korea
Email: wylee@yurim.skku.ac.kr

DOI: https://doi.org/10.1090/S0002-9939-00-05516-7
Keywords: Quadratically hyponormal operators, positively quadratically hyponormal operators, unilateral weighted shifts, Bergman shifts
Received by editor(s): October 4, 1998
Received by editor(s) in revised form: February 24, 1999
Published electronically: June 7, 2000
Additional Notes: This work was partially supported by the KOSEF through the GARC at Seoul National University and a research grant BSRI-1998-015-D00028.
Communicated by: David R. Larson
Article copyright: © Copyright 2000 American Mathematical Society

American Mathematical Society